# SDR AU510001904

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7603 · Power Lever
- Part: Clutch
- Condition: Faulty
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE AUTO THROTTLE CLUTCH PACK FAULTY.  INVESTIGATION FOUND THE TORQUE LIMITER FAILED TO JUMP TO THE NEXT POSITION AT THE FORCE OF 49 POUNDS TO 60 POUNDS FOR BOTH CLUTCHES.  (CASA NR 510001904)
